Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

188 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How can headache, light sensitivity, cold sensation and low energy be treated?

Answered by
Dr.
Dr. Erion Spaho

Neurologist, Surgical

Practicing since :2004

Answered : 3154 Questions

default
Posted on Thu, 19 Apr 2018 in Headache and Migraines
Question: Hi. I have a mild headache for approximately 8 hours, am sensitive to light, feel cold, no energy. I am feeling like muscle aches are coming on. This is the first time I have felt like this. I am 64 years old and generally in excellent shape. I do take a mild dose of blood pressure medication, starting about 7 years ago. No problems with diabetes, cholesterol or triglycerides. No glaucoma.

Sorry, I did take two aspirin approximately 6 hours ago. I try not to take medicine as much as possible, thinking that relying on my body to fight the issues is better.
doctor
Answered by Dr. Erion Spaho 50 minutes later
Brief Answer:
Common viral infections may be the cause.

Detailed Answer:
Hello and thanks for using HealthcareMagic.

I have read your question and understand your concerns.

Symptoms you describe are commonly caused by conditions such viral infections, common flu, etc.

I suggest you monitor your body temperature too, besides waiting and seeing how it is going. Stay well hydrated by drinking a lot of water, take rest and have some warm liquids (eg. soups, broths etc.).

If no fever and no improvement in a couple of days, you should see your Doctor and discuss with him about your issues.

Hope you found the answer helpful.

Let me know if I can assist you further.

Take care.



Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. Erion Spaho 35 minutes later
I will follow your advice, and if there is no significant improvement tomorrow, I will follow-up with you. Perhaps other symptoms will come that may change your prognosis.

Thank you!!
doctor
Answered by Dr. Erion Spaho 10 hours later
Brief Answer:
Okay. You can follow up.

Detailed Answer:
Welcome back.

Okay, let me know how it is going.

Feel free to discuss with me about your health issues.

Greetings.
Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  
Medical Topics

Recent questions on  Cholesterol

doctor1 MD

when i urine it stops suddenly towards the end leaving myself unsatisfied. then after a few minutes i can urinate again and then i get satisfied. right now i am on antibiotic quintor-500 and together with ural alkaniser. i do not have any pain but only discomfort. is this medication okay! i am 62 years old weighing72.3 kg and heightof 5 4 i have a clean bill of health except for cholesterol

doctor1 MD

I am a 47 year old diabetic lady, who had a Gastric Band fitted three years ago, and lost 6 stones. Before having this procedure, I had slightly raised cholesterol, but not high enough for medication. Over the last three years my Total Cholesterol level has gradually increased from 5.4 to now 7.1 My Bad cholestrol is very high, but my good cholesterol is VERY good, I don t have the exact figures. My Dr put me on Simvastatin approx three years ago. I took them willingly, and carried on my life as best I could, not realising how tiered and exhausted they made me feel with lots of aches and pains, I thought my problems where early menopause. Anyway last year after much research on the internet, I discovered that statins could give bad side affect in concentration and tiredness and muscle weakness, so I decided to address this with my Dr. Who instead of listening, gave me another tablet to take on top of the statins, because my cholesterol had started to rise again. (Sorry don t have the name of this one) I took these for a month, and they made me almost incapable of getting out of bed, the tiredness was so debilitating. I decided to stop taking them, and the Simvastatins. So I gradually weaned myself off of the drugs. I had decided not to tell the Dr, so I did it on my own. Anyway, when I went back to the Dr about something else a few months later, I told them what I had done, they strongly advised me to take another type of Statin. This time Atrovastatin 10mg was to be taken. I said I would but if they made me feel bad, I would stop them straight away. I took them for 10 days and started to get all the same side effects so just stopped, and the Dr could not persuade me to re take them. Then this year I have had a cholesterol test, and I am now showing a total of 7.1 When they told me how high it was, I said I didn’t care, because Id rather die tomorrow, than spend any more time taking these drugs. Anyhow they persuaded me to have one more try, and have given me Fluvastatin 20mg. That was nearly a month ago, and I haven’t talked myself into starting to take them yet, but would just like some general advice about High Cholesterol. Does high cholesterol mean that I’m going to have a heart attack or does it just mean I might? I do have heart problems in my family, my mother died at 48 of a massive stroke, but she was very over weight, and my father has just been prescribed Simvastins, for his high cholesterol, and he like me now, is a very slight man, he is 74 years old, and has developed Altzimers. He has also started to complain about tiredness and weakness ( possibly the same side effects as me). He does not eat a lot of high fat foods, and often forgetting to eat at all unless it is put infront of him. Can cholesterol really be inherited? What can I do? I live in the Mediterranean most of the time, so I feel my life style is very healthy. I eat plenty of fruit and veg, I drink moderately and do not smoke. We cant get takeaway food here, so nearly everything is prepared from scratch. My only vice is butter, and that is only when I m worrying about all this. Is there any alternatives to Statins, I did read something about a dialysis machine for cholesterol? But that was a long time ago, and was in the early stage of development. Should I try these next ones, or just forget it and see what happens. I like my life now, When I was on the Simvastatins, I felt I had no life at all, almost like I was taking part in someone else s life, not quite mine. I don t want to go back to feeling like that. Please help....

doctor1 MD

Hi I m 45 had RAIodine in 2005, on L thyroxine 100microgram now. Thyroid profile always normal however my total cholesterol is elevated 6.4 mmol/l(1.03)mmol/l.
Recently I had a vertigo last month, Neurologist told I had vestibulopathy. I also feeling cold especially on my hand and feet also has tingling and numbess, sleep and dizzy on and off. I am on Betaserc bd and tebonin gingko OD. What do you think I m suffering?

doctor1 MD

I have a question about heart rates and health in general. When I work out my heart rate seems all over the place. Today it went down to 55 and then jumped to 145 and then back down to 55 depending on how I was breathing. Is this dangerous? I feel completely fine. I thought that there might be something wrong with the machine I was using, but I tried the same thing on another machine and had similar results. One time, my heart rate went as high as 232. Also, when I sleep, my heart rate sky rockets after feeling really cold and waking up. I was told I m having panic attacks without anybody actually checking me out or running any tests. I used to be on medication for depression, but I stopped taking it because it seemed like the medication made these episodes worse. It s as if my body is thinking backwards in these situations. I m learning to just live with it, but I can t help but wonder why it happens to begin with. It doesn t seem normal. Also, my cholesterol was a little high at a health screening, so I ve cut back on dairy, and I don t eat a lot of junk food to begin with. I ve been to the doctors several times, but they just tell me my heart is healthy and sounds good. I wish people could see what s going on while I m sleeping or while I m exercising because those are the times I m really having issues. Any insight, suggestions, or advice would be appreciated.

doctor1 MD

Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...

doctor1 MD

Hi, Can you please check my blood, ecg and usg reports and let me know on which areas should I take care? Also, any suggestions on any specific diet to control the problem areas and medications if any?

doctor1 MD

My Mother has gone through the medical health check-up.I need your input over the attached reports.